# SDR REXA2013073001398

- Difficulty date: July 30, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 13,843 hours, 14,561 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Condition: No Test
- Location: Fda
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DATA RECORDER UNDERWATER LOCATOR DEVICE FAILED FUNCTIONAL TEST.  R & R FLIGHT DATA RECORDER ULD IAW AMM 31-31-05.  OPS CHECK GOOD IAW AMM 31-31-05-720-801.
